Alert archive / Virginia / Flash Flood Warnings in 2020

Flash Flood Warning 41, NWS Blacksburg, VA

August 3, 2020Pittsylvania County, Virginia

NWS Blacksburg, VA issued this flash flood warning at Aug 3, 2020, 12:53 AM EDT for Pittsylvania County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2020, 12:53 AM EDT (04:53 UTC)
Expired
Aug 3, 2020, 3:23 AM EDT
In force
3 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 99 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 4.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2020-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2020-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

683 
WGUS51 KRNK 030453
FFWRNK
VAC143-030745-
/O.NEW.KRNK.FF.W.0041.200803T0453Z-200803T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
1253 AM EDT Mon Aug 3 2020

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Southeastern Pittsylvania County in south central Virginia...

* Until 345 AM EDT.

* At 1253 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Danville and Ringgold.

This includes the following streams and drainages...
  Cane Creek, Big Toby Creek, Birch Creek and Barker Creek.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3655 7935 3656 7934 3657 7933 3658 7934
      3657 7932 3657 7931 3657 7930 3658 7931
      3658 7932 3658 7933 3659 7933 3675 7926
      3674 7917 3654 7922 3654 7934

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS 

$$

RAB
2 follow-up statements
199 
WGUS71 KRNK 030634
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
234 AM EDT Mon Aug 3 2020

VAC143-030745-
/O.CON.KRNK.FF.W.0041.000000T0000Z-200803T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pittsylvania VA-
234 AM EDT Mon Aug 3 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM EDT EARLY THIS 
MORNING FOR SOUTHEASTERN PITTSYLVANIA COUNTY...

At 234 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain in Danville. Between 1 and 3 inches of rain have fallen. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms with heavy
         rainfall.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Danville and Ringgold.

This includes the following streams and drainages...
  Cane Creek, Big Toby Creek, Birch Creek and Barker Creek.

Additional rainfall amounts are expected to be less than one inch at 
this time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3655 7935 3656 7934 3657 7933 3658 7934
      3657 7932 3657 7931 3657 7930 3658 7931
      3658 7932 3658 7933 3659 7933 3675 7926
      3674 7917 3654 7922 3654 7934

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS 

$$

RAB
144 
WGUS71 KRNK 030723
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
323 AM EDT Mon Aug 3 2020

VAC143-030733-
/O.CAN.KRNK.FF.W.0041.000000T0000Z-200803T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pittsylvania VA-
323 AM EDT Mon Aug 3 2020

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN PITTSYLVANIA 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures. Note, 
additional rainfall can be expected later as the remnants of 
Tropical Storm Isaias moves northward along the Southeast and 
Mid-Atlantic coast line.

LAT...LON 3655 7935 3656 7934 3657 7933 3658 7934
      3657 7932 3657 7931 3657 7930 3658 7931
      3658 7932 3658 7933 3659 7933 3675 7926
      3674 7917 3654 7922 3654 7934

$$

RAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 7:33 PM EDT, 5 hours 20 minutes earlier.

Area forecast discussion, Aug 2, 7:33 PM EDT, 5 hours 20 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
733 PM EDT Sun Aug 2 2020

.SYNOPSIS...
A couple of weak stalled frontal systems will linger across the
region during the next several days with a broad upper trough
persisting across the eastern U.S. Meanwhile, Tropical Storm
Isaias was nearing the central/northern Florida coast and is
expected to move northward into the eastern South and North
Carolina during the next 24 to 48 hours, tracking to just east
of Danville Virginia by Tuesday morning. Another frontal system
will move into the region during the later half of the week. The
combination of these weather systems will bring widespread
moderate to heavy rainfall to must of the region, especially
along and east of the Blue Ridge over the next several days.
Otherwise, seasonably warm and very humid conditions are
expected to continue through the week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 710 PM EDT Sunday

Two bands of convection across the area this evening....one
along the Blue Ridge and another across the piedmont. A few
storms in these lines have been pulsing to near severe limits.
Most of the storms are producing torrential downpours. This
action will continue for a few more hours, then wane with loss
of heating.

As of 200 PM EDT Sunday

Storms have started to appear on a line along the Blue Ridge through
Lynchburg. This falls in line with a lot of hi-res CAMs, which had a
line of discrete cells come up in a similar location. Some of these
have quite a bit of lightning, and quite likely that a couple of
them meet severe criteria later on. Main threat is gusty winds, but
with anomalously hi shear for this time of year, a tornado is not
out of the question (as we saw yesterday). Heavy localized rainfall
is also a potential problem, especially if more than one efficient
raining cells passes over the same area. However, the widespread
flooding threat will not start until Monday as Isaias's tropical
moisture begins to interact with a frontal boundary in our area to
set up a Predecessor Rainfall Event (PRE).

The PRE will drop 1"-3" Monday into Tuesday, on average over most of
the CWA, with a max in a swath through the Blue Ridge region.
Locally higher amounts are possible. A Flash Flood Watch will go
into effect on Monday at 8AM and last through Tuesday evening to
cover the flooding threat the PRE represents. Winds will back from
SW to SE as Isaias moves up the coast into the Carolinas and exerts
its influence over our flow.

Today will be warmer than Monday, with highs Sunday in the mid-upper
80s east of the Blue Ridge, upper 70s west. Monday will see highs in
the mid-80s east, 70s west.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
As of 300 PM EDT Sunday...

Flash Flood Watch has been expanded to include all of the Blue
Ridge, foothills and piedmont.

Upslope precipitation will be ongoing at the beginning of the period
and will continue through 12z/8AM Tuesday when the tropical storm
will be far enough north to end deep upslope winds against the
central Appalachians. Cold front will cross through the Mid Atlantic
region following the tropical system on Tuesday with high pressure
building in on Wednesday. Exact axis of heaviest rainfall will
depend on the track of tropical Storm Isaias, but still expecting a
secondary stripe of heavy rain along the Blue Ridge and eastern
foothills which may contribute to either small stream/areal flooding
and potential minor river flooding.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 300 PM EDT Sunday...

Weather pattern returns to more typical for summer time. Will again
be repetitive forecast of daily chances for afternoon and evening
thunderstorms, along with heat and humidity typical of summer. No
major deviation from long range synoptic scale guidance.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 720 PM EDT Sunday...

VFR conditions for all, except for cases where an isolated shower or
storm passes over an airport. Storm chances are best this evening,
then wane after sunset. However, given that we are in a tropical
environment, a few storms may linger overnight, but coverage
not enough to mention in TAFs.

Mixing will remain overnight, therefore fog will be limited to a few
deep mountain valleys in southeastern West Virginia.

Extended Aviation Discussion...

Poor aviation conditions Monday and Tuesday, especially east of the
Blue Ridge, as Tropical Cyclone Isaias tracks northward near or just
west of the I-94 Corridor. An extended period of heavy rainfall and
gusty winds with IFR-LIFR ceilings will be possible from KDAN to
KLYH and eastward late Monday through much of Tuesday. Conditions
will improve Wednesday, but with a very moist and warm atmosphere
left behind, look for periods of late night/early morning fog/low
clouds and scattered afternoon/evening showers and thunderstorms.
But, more VFR conditions will be found during the later half of the
week then the first half.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch from Monday afternoon through Tuesday
     evening for VAZ022>024-033>035-043>047-058-059.
     Flash Flood Watch from Monday morning through Tuesday evening
     for VAZ015>017-032.
NC...Flash Flood Watch from Monday afternoon through Tuesday
     evening for NCZ004>006-020.
     Flash Flood Watch from Monday morning through Tuesday evening
     for NCZ001>003-018-019.
WV...None.

&&

SYNOPSIS...RAB
NEAR TERM...RCS/VFJ
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...RCS
Hazardous weather outlook, Aug 2, 3:40 PM EDT, 9 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
340 PM EDT Sun Aug 2 2020

NCZ001>003-018-019-VAZ015>017-032-031945-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Grayson-Carroll-Floyd-Patrick-
340 PM EDT Sun Aug 2 2020

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected again today. A few of these
could become strong to severe. Damaging wind gusts and very heavy
rainfall resulting in localized flash flooding will be the main
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ004>006-020-VAZ022>024-033>035-043>047-058-059-031945-
Stokes-Rockingham-Caswell-Yadkin-Roanoke-Botetourt-Rockbridge-
Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-
Buckingham-Halifax-Charlotte-
340 PM EDT Sun Aug 2 2020

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia
and west central Virginia.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected again today. A few of these
could become strong to severe. Damaging wind gusts and very heavy
rainfall resulting in localized flash flooding will be the main
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

VAZ007-009>014-018>020-WVZ042>044-507-508-031945-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
340 PM EDT Sun Aug 2 2020

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected again today. A few of these
could become strong to severe. Damaging wind gusts and very heavy
rainfall resulting in localized flash flooding will be the main
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered to numerous showers and a few thunderstorms are expected
Monday through Wednesday, with isolated to scattered thunderstorms
possible Thursday through Saturday. An isolated strong to severe
thunderstorm will be possible each day, mainly during the afternoon
and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

RCS

In the hours before

Special weather statement, Aug 2, 7:24 PM EDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
724 PM EDT Sun Aug 2 2020

VAZ058-059-030000-
Halifax-Charlotte-
724 PM EDT Sun Aug 2 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CHARLOTTE AND CENTRAL
HALIFAX COUNTIES...

At 724 PM EDT, strong thunderstorms were clustered over Saxe, or 7
miles northeast of Clover, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Keysville...
Charlotte Court House...
Phenix...
Redoak...
Red House...
Clover...
and Drakes Branch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3689 7849 3677 7859 3679 7889 3720 7882
      3720 7880 3723 7878 3720 7869 3719 7868
      3719 7864 3717 7864 3714 7859 3715 7855
      3713 7851 3711 7850 3709 7848 3708 7844
TIME...MOT...LOC 2324Z 216DEG 25KT 3691 7864

BMG
Special weather statement, Aug 2, 11:52 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service BLACKSBURG VA
1152 PM EDT Sun Aug 2 2020

VAZ044>046-058-059-030445-
Halifax-Campbell-Pittsylvania-Charlotte-Appomattox-
1152 PM EDT Sun Aug 2 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHERN APPOMATTOX...CHARLOTTE...SOUTHEASTERN CAMPBELL...CENTRAL
PITTSYLVANIA AND HALIFAX COUNTIES AND THE CITY OF DANVILLE...

At 1151 PM EDT, strong thunderstorms were clustered near Crystal
Hill, or near Halifax, moving northeast at 40 mph.

Locations impacted include...
Danville...
South Boston...
Appomattox...
Halifax...
Chatham...
Brookneal...
and Keysville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3689 7849 3670 7865 3666 7860 3666 7861
      3669 7865 3668 7870 3654 7873 3655 7971
      3738 7892 3732 7863 3726 7868 3720 7869
      3719 7864 3717 7864 3714 7859 3715 7855
      3709 7848 3708 7844
TIME...MOT...LOC 0351Z 226DEG 37KT 3681 7891

RAB
Special weather statement, Aug 3, 12:12 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1212 AM EDT Mon Aug 3 2020

NCZ006-VAZ044-030515-
Caswell-Pittsylvania-
1212 AM EDT Mon Aug 3 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CASWELL AND
SOUTHEASTERN PITTSYLVANIA COUNTIES including THE CITY OF DANVILLE...

At 1211 AM EDT, strong thunderstorms were clustered over Providence
into the southeastern portion of Danville City, moving northeast at
20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Danville...
Yanceyville...
Bethel...
Providence...
Camp Springs...
Milton...
and Quick.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3654 7951 3655 7953 3676 7918 3674 7917
      3654 7922 3654 7914 3646 7914 3625 7951
      3625 7953
TIME...MOT...LOC 0411Z 238DEG 18KT 3652 7936

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 11:52 PM EDTSpecial Weather StatementRNKCharlotte, Halifax, Pittsylvania, City of Danville53 min
Aug 3, 12:12 AM EDTSpecial Weather StatementRNKCity of Danville63 min
Aug 3, 12:35 AM EDTSevere Thunderstorm WarningRNKHalifax, Pittsylvania, City of Danville55 min
Aug 3, 1:05 AM EDTAreal Flood AdvisoryRNKHalifax3 hr
Aug 3, 3:32 AM EDTSevere Thunderstorm WarningRNKCarroll, Patrick43 min
Aug 3, 4:23 AM EDTSpecial Weather StatementRNKBedford37 min
Aug 3, 4:34 AM EDTAreal Flood AdvisoryRNKCarroll, Floyd, Patrick, City of Galax4 hr
Aug 3, 6:17 AM EDTSpecial Weather StatementRNKCity of Covington43 min
Aug 3, 9:11 AM EDTSpecial Weather StatementRNKTazewell34 min
Aug 3, 9:19 AM EDTSpecial Weather StatementRNKGrayson, Smyth41 min
Aug 3, 9:41 AM EDTAreal Flood AdvisoryRNKSmyth3 hr
Aug 3, 9:56 AM EDTSpecial Weather StatementRNKBland, Smyth49 min
Aug 3, 10:09 AM EDTSpecial Weather StatementRNKGrayson, Smyth66 min
Aug 3, 10:55 AM EDTSpecial Weather StatementRNKBland, Giles50 min
Aug 3, 12:31 PM EDTSpecial Weather StatementRNKBath44 min
Aug 3, 12:33 PM EDTAreal Flood AdvisoryRNKMontgomery, Roanoke, City of Radford, City of Roanoke, City of Salem3 hr
Aug 3, 12:41 PM EDTSpecial Weather StatementRNKBotetourt, Craig, Montgomery, Roanoke, City of Roanoke, City of Salem64 min
Aug 3, 1:04 PM EDTSpecial Weather StatementRNKCampbell, Floyd, Franklin, Henry, Patrick, Pittsylvania and 2 more41 min
Aug 3, 1:18 PM EDTSevere Thunderstorm WarningRNKBedford, Floyd, Franklin, Henry, Patrick, Pittsylvania and 1 more57 min
Aug 3, 1:34 PM EDTSpecial Weather StatementRNKAppomattox, Charlotte41 min
Aug 3, 2:14 PM EDTSpecial Weather StatementRNKBedford, Campbell, Franklin, City of Lynchburg, City of Roanoke, City of Salem46 min
Aug 3, 2:19 PM EDTSpecial Weather StatementRNKBuckingham41 min
Aug 3, 2:28 PM EDTAreal Flood AdvisoryRNKCampbell, Charlotte, Halifax94 min
Aug 3, 2:31 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Franklin44 min
Aug 3, 2:49 PM EDTAreal Flood AdvisoryRNKCity of Lynchburg3 hr
Aug 3, 3:09 PM EDTSpecial Weather StatementRNKAmherst, City of Lynchburg36 min
Aug 3, 3:32 PM EDTAreal Flood AdvisoryRNKAmherst, Rockbridge, City of Buena Vista3 hr

Nearby

Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.